Search - Archive ouverte HAL Access content directly

Filter your results

26 Results
Contributor/author Internal identifier : 109470
Image document

Numerical methods for an optimal multiple stopping problem

Imène Ben Latifa , Joseph Fréderic Bonnans , Mohamed Mnif
Stochastics and Dynamics, 2016, 16 (4), pp.27. ⟨10.1142/S0219493716500167⟩
Journal articles hal-01248282v1

Planning reinforcement on gas transportation networks with optimization methods

Joseph Frederic Bonnans , Jean André , Laurent Cornibert
European Journal of Operational Research, 2009, 197 (3), pp.1019-1027
Journal articles hal-00773346v1
Image document

Characterization of local quadratic growth for strong minima in the optimal control of semi-linear elliptic equations

Térence Bayen , J. Frederic Bonnans , Francisco J. Silva
Transactions of the American Mathematical Society, 2014, 366 (4), pp.2063--2087. ⟨10.1090/S0002-9947-2013-05961-2⟩
Journal articles inria-00632308v2

Explicit polyhedral approximation of the Euclidean ball

J. Frederic Bonnans , M. Lebelle
RAIRO - Operations Research, 2010, 44 (1), pp.45-60. ⟨10.1051/ro/2010003⟩
Journal articles inria-00533583v1
Image document

Optimal control of a parabolic equation with time-dependent state constraints

J. Frederic Bonnans , Pascal Jaisson
SIAM Journal on Control and Optimization, 2010, 48 (7), pp.4550-4571
Journal articles inria-00348854v1
Image document

Optimal structure of gas transmission trunklines

J. Frederic Bonnans , Jean André
Optimization and Engineering, 2011, 12 (1), pp.175-198
Journal articles inria-00350522v1
Image document

Optimal control of state constrained integral equations

J. Frederic Bonnans , Constanza de La Vega
Set-Valued and Variational Analysis, 2010, 18 (3), pp.307-326
Journal articles inria-00473952v1

Control problems with mixed constraints and application to an optimal investment problem

J. Frederic Bonnans , Dan Tiba
Mathematical Reports, 2009, 4, pp.293-306
Journal articles inria-00533579v1
Image document

The shooting approach to optimal control problems

Joseph Frederic Bonnans
IFAC International Workshop on Adaptation and Learning in Control and Signal Processing, Giri, Fouad, Jul 2013, Caen, France. pp.281-292, ⟨10.3182/20130703-3-FR-4038.00158⟩
Conference papers hal-00830896v1
Image document

Singular arcs in the optimal control of a parabolic equation

Joseph Frederic Bonnans
13th European Control Conference, Jul 2013, Zurich, Switzerland
Conference papers hal-00845704v1
Image document

Global optimization of pipe networks by the interval analysis approach: the Belgium network case

Joseph Frederic Bonnans , Grégoire Spiers , Jean-Léopold Vie
[Research Report] RR-7796, INRIA. 2011, pp.13
Reports hal-00642932v1

Second-order Analysis for Optimal Control Problems with Pure State Constraints and Mixed Control-State Constraints

Joseph Frederic Bonnans , Audrey Hermant
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, 2009, 26 (2), pp.561-598
Journal articles hal-00778357v1
Image document

Lipschitz solutions of optimal control problems with state constraints of arbitrary order

J. Frederic Bonnans
Mathematics and its Applications: Annals of the Academy of Romanian Scientists, 2010, 2 (1), pp.78-98
Journal articles inria-00465660v1
Image document

Characterization of a local quadratic growth of the Hamiltonian for control constrained optimal control problems

J. Frédéric Bonnans , Nikolai P. Osmolovskii
Dynamics of Continuous, Discrete and Impulsive Systems, 2012, 19 (1-2), pp.1-16
Journal articles inria-00577604v1
Image document

A model-free no-arbitrage price bound for variance options

J. Frederic Bonnans , Xiaolu Tan
Applied Mathematics and Optimization, 2013, 68 (1), pp.43-73. ⟨10.1007/s00245-013-9197-1⟩
Journal articles inria-00634387v1
Image document

Optimal multiple stopping problem and financial applications

Imene Ben Latifa , Joseph Frederic Bonnans , Mohamed Mnif
[Research Report] RR-7807, INRIA. 2011, pp.30
Reports hal-00642919v1
Image document

Optimal control of a semilinear parabolic equation with singular arcs

Joseph Frederic Bonnans
Optimization Methods and Software, 2014, 29 (2), pp.964-978. ⟨10.1080/10556788.2013.830220⟩
Journal articles hal-00740698v2
Image document

Error estimates for the Euler discretization of an optimal control problem with first-order state constraints

Joseph Frederic Bonnans , Adriano Festa
SIAM Journal on Numerical Analysis, 2017, 55 (2), pp.445--471
Journal articles hal-01093229v2
Image document

Second-order analysis of optimal control problems with control and initial-final state constraints

J. Frederic Bonnans , Nikolai P. Osmolovskii
Journal of Convex Analysis, 2010, 17 (3), pp.885-913
Journal articles inria-00335869v1
Image document

Optimization of running strategies based on anaerobic energy and variations of velocity

Amandine Aftalion , J. Frederic Bonnans
SIAM Journal on Applied Mathematics, 2014, 74 (5), pp.1615-1636
Journal articles hal-00851182v5

Revisiting the Analysis of Optimal Control Problems with Several State Constraints

Joseph Frederic Bonnans , Audrey Hermant
Control and Cybernetics, 2009, 38 (4), pp.1021--1052
Journal articles hal-00778363v1
Image document

Monotonicity condition for the $\theta$-scheme for diffusion equations

J. Frederic Bonnans , Xiaolu Tan
[Research Report] RR-7778, INRIA. 2011, pp.6
Reports inria-00634417v1

Quadratic growth conditions in optimal control problems

Joseph Frederic Bonnans , Nikolai P. Osmolovskii
Contemporary mathematics, 2010, Nonlinear Analysis and Optimization II: Optimization, 514, pp.85--98
Journal articles hal-00773349v1
Image document

Optimal Control of Infinite Dimensional Bilinear Systems: Application to the Heat and Wave Equations

Maria Soledad Aronna , Joseph Fréderic Bonnans , Axel Kröner
Mathematical Programming, 2018, 168 (1-2), pp.717-757
Journal articles hal-01273496v2
Image document

A General Optimal Multiple Stopping Problem with an Application to Swing Options

Imene Ben Latifa , Joseph Frédéric Bonnans , Mohamed Mnif
Stochastic Analysis and Applications, 2015, 33 (4), pp.715-739. ⟨10.1080/07362994.2015.1037592⟩
Journal articles hal-01248283v1

Application of convex lexicographical optimization to the balance of GRTgaz gas grid

Joseph Frederic Bonnans , Ruben Paraisy , Sébastien Veyrat , Soizic Adam
Journal of Global Optimization, 2011, 49 (3), pp.415--423
Journal articles hal-00773348v1